RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 6, Pages 861–876 (Mi mz81)  

Several Remarks on the Representation of the Infinite-Dimensional Symplectic Group and on the Construction of the Metaplectic Group

I. D. Tveritinov

M. V. Lomonosov Moscow State University

Abstract: An explicit projective representation of a subgroup of the symplectic group in the Wiener–Segal–Fock space is constructed together with the Mackey extension of some subgroups of the symplectic group.

DOI: https://doi.org/10.4213/mzm81

Full text: PDF file (251 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:6, 805–818

Bibliographic databases:

UDC: 517.946
Received: 08.01.2003

Citation: I. D. Tveritinov, “Several Remarks on the Representation of the Infinite-Dimensional Symplectic Group and on the Construction of the Metaplectic Group”, Mat. Zametki, 75:6 (2004), 861–876; Math. Notes, 75:6 (2004), 805–818

Citation in format AMSBIB
\Bibitem{Tve04}
\by I.~D.~Tveritinov
\paper Several Remarks on the Representation of the Infinite-Dimensional Symplectic Group and on the Construction of the Metaplectic Group
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 6
\pages 861--876
\mathnet{http://mi.mathnet.ru/mz81}
\crossref{https://doi.org/10.4213/mzm81}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2085813}
\zmath{https://zbmath.org/?q=an:1069.22010}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 6
\pages 805--818
\crossref{https://doi.org/10.1023/B:MATN.0000030990.00262.97}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222492400024}


Linking options:
  • http://mi.mathnet.ru/eng/mz81
  • https://doi.org/10.4213/mzm81
  • http://mi.mathnet.ru/eng/mz/v75/i6/p861

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:147
    Full text:66
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019